It started with strong itching and then just grew larger and larger. I've been waiting for two weeks and have two more weeks to wait to see the dermatologist. Is there anything I can do while I wait?
More importantly, does anyone have an idea what is this and what might be causing it?
Recently (a week ago or so) something very similar developed (probably the same thing) just on my other side, just like the other one, near arm pit. I did my best to not touch it at all.
This is how the newer one looked like at start:
And this is it now (week later):
I have a story to go along with that:
It started around two weeks (or more, or less, I have no idea) after I excluded milk products from my diet - I did it to see if my mild-average acne (started when I reached puberty and still rambles on - I'm 18) gets better (it did, just a little bit). Then, at some point, I developed headaches at evenings and felt very exhausted at the time. I sometimes slept a few hours and then got up...to come to think about it, I did evening naps throughout the winter, more rarely though and I wasn't as tired. Along with other symptoms I tried to avoid gluten too. After I reduced gluten intake to almost none the headaches didn't occur (sounds like placebo effect though, I did eat something here and there).
Recently I also had a stronger allergic reaction to hair dye (I've never had problems before). At first my head was just itchy. On the third day I drank milk and ate a cake - quite soon my arm was itchy and there was a group of small dots on it. The next day my neck was covered with similar rash and there are small single itchy dots all over my body (but much more sparsely). It's also on my face etc, especially the neck looks really bad.
I'm not sure if there's a link between this..thing and my skin/allergy issues.
Does anyone have a clue what I might be dealing with?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?